Lusin's condition (N) and mappings of the class W1, n.
Journal für die reine und angewandte Mathematik, Tome 458 (1995), pp. 19-36
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
continuous -mapping, Lusin's condition (N), Dirichlet finite and quasiconformal mappings
@article{JRAM_1995__458_153677,
author = {Olli Martio and Jan Maly},
title = {Lusin's condition {(N)} and mappings of the class {W1,} n.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {19--36},
year = {1995},
volume = {458},
zbl = {0812.30007},
url = {http://geodesic.mathdoc.fr/item/JRAM_1995__458_153677/}
}
Olli Martio; Jan Maly. Lusin's condition (N) and mappings of the class W1, n.. Journal für die reine und angewandte Mathematik, Tome 458 (1995), pp. 19-36. http://geodesic.mathdoc.fr/item/JRAM_1995__458_153677/